# SDR MALA020433

- Difficulty date: July 24, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N362XJ
- Make and model: Saab 340B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FUSELAGE PUNCTURED AT STA 363 BELOW PAX WINDOW REINFORCEMENT DOUBLER.  COMPLETED REPAIR IAW EO S53009.
